# SDR IPXA10559585

- Difficulty date: April 27, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Bs 1100-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOOR PANEL AT BS 1100-1200 RBL 25-45 WL 208 BROKEN     FABRICATED NEW FLOOR PANEL AT BS 1100-1200, RBL 25-45, WL 208.
